# SDR DALA2020120703993

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 64,698 hours, 25,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 2C EMERGENCY LIGHTS INOPERATIVE.  T/S SYSTEM FOUND LOOSE CONNECTOR UNDER SEAT ASSEMBLY.  SECURED CONNECTOR, NOW OPERATIONS NORMAL.
